# SDR SIMA1985

- Difficulty date: July 16, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 4084 - ORD - ON TAKEOFF ROLL, CREW HAD ENGINE .5 REVERSE DISAGREE ON EICAS, ABORTED TAKEOFF AND RETURNED TO GATE.  (M)
